MathSciNet Relay Station
MathSciNet bibliographic data
MR1137769 05A16 (05C30)
McKay, Brendan D.; Wormald, Nicholas C. Asymptotic enumeration by degree sequence of graphs with degrees $o(n\sp {1/2})$. Combinatorica 11 (1991), no. 4, 369–382.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement